# SDR DALA20181217185

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 15,839 hours, 5,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3822 F/A REPORTED ONE OF THE AFT LAVS SMOKE DETECTOR WENT OFF. NO OBVIOUS REASON. CORRECTIVE ACTION: INSPECTED ALL 3 AFT LAV SMOKE DETECTORS, NO TROUBLES FOUND. NO SIGNS OF SMOKE. TEST PER B737 AMM 26-14, NO TROUBLES FOUND. (5142988).
